Works matching DE "WREATH products (Group theory)"
Results: 151
On Resolvable Multipartite G-Designs II.
- Published in:
- Graphs & Combinatorics, 2006, v. 22, n. 1, p. 59, doi. 10.1007/s00373-006-0644-5
- By:
- Publication type:
- Article
On Resolvable MultipartiteG-Designs.
- Published in:
- Graphs & Combinatorics, 2004, v. 20, n. 3, p. 377, doi. 10.1007/s00373-004-0563-2
- By:
- Publication type:
- Article
Varieties Generated by Wreath Products of Abelian Groups.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 523, doi. 10.1007/s10958-013-1600-6
- By:
- Publication type:
- Article
A generalization of the first Malcev theorem on nilpotent semigroups and nilpotency of the wreath product of semigroups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 4, p. 667, doi. 10.1007/s10958-012-1013-y
- By:
- Publication type:
- Article
On prime radicals and wreath products of partially ordered groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 2, p. 335, doi. 10.1007/s10958-012-0918-9
- By:
- Publication type:
- Article
The Criterion of Shmel'kin and Varieties Generated by Wreath Products of Finite Groups.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 2, p. 108, doi. 10.1007/s10469-017-9433-x
- By:
- Publication type:
- Article
Varieties Generated by Wreath Products of Abelian and Nilpotent Groups.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 1, p. 70, doi. 10.1007/s10469-015-9325-x
- By:
- Publication type:
- Article
Product varieties of m-groups.
- Published in:
- Algebra & Logic, 2013, v. 51, n. 6, p. 479, doi. 10.1007/s10469-013-9207-z
- By:
- Publication type:
- Article
Algebraic sets in metabelian groups.
- Published in:
- Algebra & Logic, 2007, v. 46, n. 4, p. 274, doi. 10.1007/s10469-007-0026-y
- By:
- Publication type:
- Article
Conjugacy growth series for finitary wreath products.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-016-0070-6
- By:
- Publication type:
- Article
COMMUTATOR WIDTH IN THE WREATH PRODUCT, COMMUTATOR SUBGROUP OF SYLOW 2-SUBGROUPS OF ALTERNATING GROUP AND SYMMETRIC GROUPS.
- Published in:
- ROMAI Journal, 2019, v. 15, n. 1, p. 117
- By:
- Publication type:
- Article
One Class of the Least Congruences on Completely Regular Semigroups.
- Published in:
- Journal of Donghua University (English Edition), 2021, v. 38, n. 3, p. 278, doi. 10.19884/j.1672-5220.202011103
- By:
- Publication type:
- Article
Invariable generation and wreath products.
- Published in:
- Journal of Group Theory, 2021, v. 24, n. 1, p. 79, doi. 10.1515/jgth-2020-0031
- By:
- Publication type:
- Article
Hyperbolic structures on wreath products.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 2, p. 357, doi. 10.1515/jgth-2018-0176
- By:
- Publication type:
- Article
Subvariety structures in certain product varieties of groups.
- Published in:
- Journal of Group Theory, 2018, v. 21, n. 5, p. 865, doi. 10.1515/jgth-2018-0017
- By:
- Publication type:
- Article
The geometry of the conjugacy problem in wreath products and free solvable groups.
- Published in:
- Journal of Group Theory, 2015, v. 18, n. 4, p. 587, doi. 10.1515/jgth-2015-0009
- By:
- Publication type:
- Article
On finite subgroups of the classical groups.
- Published in:
- Journal of Group Theory, 2015, v. 18, n. 4, p. 511, doi. 10.1515/jgth-2015-0012
- By:
- Publication type:
- Article
Automorphism groups of Beauville surfaces.
- Published in:
- Journal of Group Theory, 2013, v. 16, n. 3, p. 353, doi. 10.1515/jgt-2012-0049
- By:
- Publication type:
- Article
Imprimitive groups highly transitive on blocks.
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 4, p. 463, doi. 10.1515/jgth.2004.7.4.463
- By:
- Publication type:
- Article
ON THE ORDER OF ARC-STABILISERS IN ARC-TRANSITIVE GRAPHS, II.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 3, p. 441, doi. 10.1017/S0004972712000470
- By:
- Publication type:
- Article
ON GENERATION OF WREATH PRODUCTS OF CYCLIC GROUPS BY TWO STATE TIME VARYING MEALY AUTOMATA.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 2, p. 397, doi. 10.1142/S0218196706003037
- By:
- Publication type:
- Article
TREE-WREATHING APPLIED TO GENERATION OF GROUPS BY FINITE AUTOMATA.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1205, doi. 10.1142/S0218196705002554
- By:
- Publication type:
- Article
A NOTE ON THE NORMS OF TRANSITION OPERATORS ON LAMPLIGHTER GRAPHS AND GROUPS.
- Published in:
- International Journal of Algebra & Computation, 2005, v. 15, n. 5/6, p. 1261, doi. 10.1142/S0218196705002591
- By:
- Publication type:
- Article
ON SEMIGROUPS WHOSE IDEMPOTENT-GENERATED SUBSEMIGROUP IS APERIODIC.
- Published in:
- International Journal of Algebra & Computation, 2004, v. 14, n. 5/6, p. 655, doi. 10.1142/S021819670400202X
- By:
- Publication type:
- Article
GAUSSIAN FLUCTUATIONS OF REPRESENTATIONS OF WREATH PRODUCTS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2006, v. 9, n. 4, p. 529, doi. 10.1142/S0219025706002524
- By:
- Publication type:
- Article
On Solvable Groups of Arbitrary Derived Length and Small Commutator Length.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/245324
- By:
- Publication type:
- Article
Automorphisms of Regular Wreath Product ρ-Groups.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/245617
- By:
- Publication type:
- Article
The Conjugacy Problem in Free Solvable Groups and Wreath Products of Abelian Groups is in TC<sup>0</sup>.
- Published in:
- Theory of Computing Systems, 2019, v. 63, n. 4, p. 809, doi. 10.1007/s00224-018-9849-2
- By:
- Publication type:
- Article
A geometric classification of some solvable groups of homeomorphisms.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 2, p. 352, doi. 10.1112/jlms/jdn017
- By:
- Publication type:
- Article
Permanence properties of the second nilpotent product of groups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2019, v. 26, n. 5, p. 725, doi. 10.36045/bbms/1579402819
- By:
- Publication type:
- Article
The sign of wreath product representations of finite groups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 2, p. 379, doi. 10.36045/bbms/1400592632
- By:
- Publication type:
- Article
2-adic properties of the numbers of representations in wreath products.
- Published in:
- Acta Mathematica Hungarica, 2023, v. 169, n. 1, p. 15, doi. 10.1007/s10474-023-01300-2
- By:
- Publication type:
- Article
Directed Nonabelian Sandpile Models on Trees.
- Published in:
- Communications in Mathematical Physics, 2015, v. 335, n. 3, p. 1065, doi. 10.1007/s00220-015-2343-7
- By:
- Publication type:
- Article
Correspondences of the semigroup of endomorphisms of an equivalence relation.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 201, doi. 10.1134/S0001434615010228
- By:
- Publication type:
- Article
On rationality and 2-reflexiveness of wreath products of finite groups.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 3/4, p. 380, doi. 10.1007/s11006-006-0150-3
- By:
- Publication type:
- Article
Beyond wreath and block.
- Published in:
- Semigroup Forum, 2022, v. 105, n. 1, p. 96, doi. 10.1007/s00233-022-10291-5
- By:
- Publication type:
- Article
Generators and presentations for direct and wreath products of monoid acts.
- Published in:
- Semigroup Forum, 2020, v. 100, n. 1, p. 315, doi. 10.1007/s00233-018-9987-5
- By:
- Publication type:
- Article
A local structure theorem for stable, J-simple semigroup biacts.
- Published in:
- Semigroup Forum, 2019, v. 99, n. 3, p. 724, doi. 10.1007/s00233-018-9986-6
- By:
- Publication type:
- Article
Partial transformation monoids preserving a uniform partition.
- Published in:
- Semigroup Forum, 2015, v. 90, n. 2, p. 532, doi. 10.1007/s00233-014-9629-5
- By:
- Publication type:
- Article
On extensions of completely simple semigroups by groups.
- Published in:
- Semigroup Forum, 2014, v. 89, n. 3, p. 600, doi. 10.1007/s00233-014-9588-x
- By:
- Publication type:
- Article
Finite state wreath powers of transformation semigroups.
- Published in:
- Semigroup Forum, 2011, v. 82, n. 3, p. 423, doi. 10.1007/s00233-011-9292-z
- By:
- Publication type:
- Article
The rank of the endomorphism monoid of a uniform partition.
- Published in:
- Semigroup Forum, 2009, v. 78, n. 3, p. 498, doi. 10.1007/s00233-008-9122-0
- By:
- Publication type:
- Article
Automatic structures for semigroup constructions.
- Published in:
- Semigroup Forum, 2008, v. 76, n. 2, p. 239, doi. 10.1007/s00233-007-9026-4
- By:
- Publication type:
- Article
CONJUGATE p-ELEMENTS OF FULL SUPPORT THAT GENERATE THE WREATH PRODUCT C<sub>p</sub> ≀ C<sub>p</sub>.
- Published in:
- International Journal of Group Theory, 2016, v. 5, n. 3, p. 9
- By:
- Publication type:
- Article
Wreath Products, Sylow's Theorem and Fermat's Little Theorem.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 1, p. 13
- By:
- Publication type:
- Article
Representations of wreath products on cohomology of De Concini-Procesi compactifications.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 20, p. 983, doi. 10.1155/S1073792804132510
- By:
- Publication type:
- Article
Vertex representations via finite groups and the McKay correspondence.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 4, p. 195, doi. 10.1155/S107379280000012X
- By:
- Publication type:
- Article
SPECTRAL ANALYSIS OF THE WREATH PRODUCT OF A COMPLETE GRAPH WITH A COCKTAIL PARTY GRAPH.
- Published in:
- AAPP Physical, Mathematical & Natural Sciences / Atti della Accademia Peloritana dei Pericolanti: Classe di Scienze Fisiche, Matematiche e Naturali, 2018, v. 96, p. A1-1, doi. 10.1478/AAPP.96S2A1
- By:
- Publication type:
- Article
Frobenius cowreaths and Morita contexts.
- Published in:
- Forum Mathematicum, 2020, v. 32, n. 5, p. 1143, doi. 10.1515/forum-2019-0265
- By:
- Publication type:
- Article
Character correspondences for symmetric groups and wreath products.
- Published in:
- Forum Mathematicum, 2017, v. 29, n. 3, p. 581, doi. 10.1515/forum-2013-0043
- By:
- Publication type:
- Article